Jul 7, 2010
Response from Dr. Henry
You need an evaluation for distribution of weight loss to determine if you have lost fat due possibly to your HIV meds. In some cases a switch to an alternative regimen (such as changing the Combivir to Truvada or Epzicom) would be an option if those drugs are available where you are located. Also a nutrition and general medical/hormonal evaluation is recommended to see what other factors may contribute to your weight loss and what suggestions for treatment would fit your situation. Situation often can be very frustrating for patients and clinicians. KH
Return of side effects
- If I Have Candidiasis Do I Have Hiv?
- What Do Oral Warts Look Like?
- Chances Of Getting AIDS From Vaginal Sex Without Condom
- How Long Do I Wait To Get Tested After Unprotected Oral Sex Without Ejaculation?
- Is It Possible To Get HIV From Lap Dancing?
- Should I Get Tested After Touching Condom?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.